# SDR HALA2019061000283

- Difficulty date: June 8, 2019
- Submitted: June 10, 2019
- Operation: Air carrier
- Aircraft: N393HA
- Make and model: Airbus A330-243
- Aircraft serial: 1422
- Aircraft time: 26,449 hours, 4,207 cycles
- System (JASC): 4940 · APU Start/Ignition System
- Part: Warning Message
- Condition: False Activation
- Location: Apu
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYSTEM - ELECTRIC APU BAT SYSTEM FAULT ECAM. // T/S PER REF 24-30-00-810-833A. PERFORMED BCL APU TEST. NO FAULTS FOUND DURING TEST. A/C OK FOR SVC.
